Alert archive / Missouri / Frost Advisories in 2014
Frost Advisory 3, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at May 15, 2014, 3:48 PM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at May 16, 2014, 4:00 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2014, 3:48 PM CDT (20:48 UTC)
- In effect from
- May 16, 2014, 4:00 AM CDT
- Expired
- May 16, 2014, 7:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1652 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
682 WWUS73 KSGF 152048 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 348 PM CDT THU MAY 15 2014 ...UNSEASONABLY COLD AIR WITH THE POTENTIAL FOR AREAS OF FROST LATE TONIGHT... .AN UNSEASONABLY CHILLY AIR MASS WILL CONTINUE TO MOVE INTO THE REGION BEHIND A COLD FRONT NOW OVER EASTERN MISSOURI. A CLEARING SKY AND LIGHT WINDS WILL ALLOW SOME AREAS OF FROST TO DEVELOP WHICH IS OBVIOUSLY VERY UNUSUAL THIS FAR INTO THE GROWING SEASON. IN GENERAL...TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 30S LATE TONIGHT...BUT SOME LOW LYING WIND PROTECTED TERRAIN WILL SEE LOCALLY COLDER TEMPERATURES AND A HIGHER POTENTIAL FOR FROST. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-160900- /O.NEW.KSGF.FR.Y.0003.140516T0900Z-140516T1200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 348 PM CDT THU MAY 15 2014 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM CDT FRIDAY. * TIMING AND AREAS AFFECTED...SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE TONIGHT. * TEMPERATURE...LOWS IN THE MID 30S. LOCALLY COLDER TEMPERATURES IN LOW LYING TERRAIN SUCH AS CREEK AND RIVER VALLEYS IS LIKELY. * IMPACTS...VEGETATION THAT IS SENSITIVE TO COLD MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. && $$ DSA
2 follow-up statements
516 WWUS73 KSGF 160208 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 908 PM CDT THU MAY 15 2014 ...UNSEASONABLY COLD AIR WITH THE POTENTIAL FOR AREAS OF FROST LATE TONIGHT... .AN UNSEASONABLY CHILLY AIR MASS WILL CONTINUE TO MOVE INTO THE REGION TONIGHT. A CLEARING SKY AND LIGHT WINDS WILL ALLOW SOME AREAS OF FROST TO DEVELOP AFTER MIDNIGHT. IN GENERAL...TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 30S LATE TONIGHT...BUT SOME LOW LYING...WIND PROTECTED TERRAIN WILL SEE LOCALLY COLDER TEMPERATURES AND A HIGHER POTENTIAL FOR FROST. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161200- /O.CON.KSGF.FR.Y.0003.140516T0900Z-140516T1200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 908 PM CDT THU MAY 15 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT FRIDAY... * TIMING AND AREAS AFFECTED...SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE TONIGHT. * TEMPERATURE...LOWS IN THE MID 30S. LOCALLY COLDER TEMPERATURES IN LOW LYING TERRAIN SUCH AS CREEK AND RIVER VALLEYS IS LIKELY. * IMPACTS...VEGETATION THAT IS SENSITIVE TO COLD MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. && $$ BOXELL
950 WWUS73 KSGF 161143 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 643 AM CDT FRI MAY 16 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161245- /O.EXP.KSGF.FR.Y.0003.000000T0000Z-140516T1200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 643 AM CDT FRI MAY 16 2014 ...FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... EARLY MORNING TEMPERATURES HAD FALLEN INTO THE MIDDLE 30S AT MOST LOCATIONS WITH SOME OF THE COLDER AREAS IN THE LOWER 30S. THIS RESULTED IN PATCHY TO AREAS OF FROST. TEMPERATURES WILL QUICKLY RISE THIS MORNING. $$ FOSTER
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at May 15, 3:36 PM CDT, 12 minutes earlier.
Area forecast discussion, May 15, 3:36 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CDT Thu May 15 2014
.SHORT TERM...(This Evening through Friday)
Issued at 304 PM CDT THU MAY 15 2014
Shortwave/sfc trough/cold air aloft/modest sfc heating all
conspiring to produce some high based/low topped convection over
the eastern cwfa. We have gotten small hail reports with better
cores. Expect that the convection will continue to push to the
east and weaken by early evening with the loss of diurnal heating.
Much drier air working it's way into the area with west-northwest
winds. The drier air, clearing sky, and light winds will allow
temperatures to drop quickly, especially late tonight. A MOS
guidance/ECMWF blend yields temperatures in the mid 30s for many
areas. Typically we see colder reading from cooperative observers
in lower terrain under similar conditions. Will go with a frost
advisory with areas of frost expected to develop late tonight,
especially in lower river/creek terrain/micro climates. Was on the
fence concerning the advisory, but given how far we are into the
growing season, decided to pull the trigger.
.LONG TERM...(Friday Night through Thursday)
Issued at 304 PM CDT THU MAY 15 2014
Cyclonic flow around a slow moving persistent long wave trough will
continue to produce a period or two of more showers, with the best
overall chances over southern MO/se KS Fri night. Upper ridging
begins to build over the region over the weekend finally gradually
limiting the overall chances for rain. We should see a nice
warming trend as well.
By midweek: General guidance builds a large upper ridge over the
lower and middle MS Vly region. Gulf moisture will take the long
way around, from south TX into into the central Plains by Thu and
have some rain/tstm chances Thursday (Day 7), at least over the
northern cwfa.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1236 PM CDT THU MAY 15 2014
VFR flight conditions are expected to persist through the next 24
hours. A few widely scattered showers and thunderstorms may
develop east of the aerodromes this afternoon. This activity is
not expected to impact the aerodromes. While there may be some
VFR stratus during the overnight hours...degradation to MVFR
conditions is unlikely. Northwesterly flow at the surface will
turn light and variable tomorrow morning as high pressure moves
into the region.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY from 4 AM to 7 AM CDT Friday FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FROST ADVISORY from 4 AM to 7 AM CDT Friday FOR KSZ073-097-101.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...KardellHazardous weather outlook, May 15, 1:36 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 136 PM CDT THU MAY 15 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161845- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 136 PM CDT THU MAY 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED LIGHTNING RISK. LIMITED FROST RISK. DISCUSSION... WIDELY SCATTERED VERY SMALL SIZED THUNDERSTORMS WILL OCCUR EAST OF A LINE FROM TUSCUMBIA TO BRANSON THIS AFTERNOON. STRONGER STORMS MAY BRIEFLY BE CAPABLE OF PEA TO PENNY SIZED HAIL. AREAS OF PATCHY FROST ARE EXPECTED TONIGHT...ESPECIALLY IN VALLEYS AND LOW LYING AREAS...AS TEMPERATURES FALL INTO THE MIDDLE 30S. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT OVER FAR SOUTHERN MISSOURI AND SOUTHEAST KANSAS WITH THE PASSAGE OF AN UPPER LEVEL DISTURBANCE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, May 15, 1:32 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 132 PM CDT THU MAY 15 2014 MOZ082-092-096-097-151900- DOUGLAS MO-HOWELL MO-TEXAS MO-WRIGHT MO- 132 PM CDT THU MAY 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS... NORTHWESTERN HOWELL...SOUTHEASTERN WRIGHT AND SOUTHWESTERN TEXAS COUNTIES UNTIL 200 PM CDT... AT 131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOUNTAIN GROVE...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE CABOOL...MOUNTAIN GROVE AND WILLOW SPRINGS. LAT...LON 3715 9191 3693 9197 3703 9240 3721 9236 TIME...MOT...LOC 1832Z 282DEG 19KT 3710 9227 TERRY
Special weather statement, May 15, 2:08 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 PM CDT THU MAY 15 2014
MOZ082-097-151945-
HOWELL MO-TEXAS MO-
208 PM CDT THU MAY 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWELL AND SOUTHEASTERN
TEXAS COUNTIES UNTIL 245 PM CDT...
AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF WILLOW SPRINGS...MOVING EAST
AT 25 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE MOUNTAIN VIEW AND WILLOW SPRINGS.
LAT...LON 3695 9210 3699 9210 3710 9206 3705 9166
3679 9167
TIME...MOT...LOC 1908Z 291DEG 23KT 3702 9200
TERRYLocal storm report, May 15, 2:17 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 PM CDT THU MAY 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HAIL MOUNTAIN GROVE 37.13N 92.26W
05/15/2014 E0.88 INCH WRIGHT MO BROADCAST MEDIA
RELAYED VIA SOCIAL MEDIA.
&&
DSASpecial weather statement, May 15, 2:54 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 PM CDT THU MAY 15 2014
MOZ098-106-152030-
OREGON MO-SHANNON MO-
254 PM CDT THU MAY 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OREGON AND SOUTHERN
SHANNON COUNTIES UNTIL 330 PM CDT...
AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 11 MILES EAST OF MOUNTAIN VIEW...AND NEAR
THOMASVILLE...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BIRCH TREE...GREER AND WINONA.
LAT...LON 3668 9112 3678 9163 3715 9158 3709 9111
3708 9112 3708 9121 3684 9122 3683 9112
3682 9111
TIME...MOT...LOC 1953Z 287DEG 22KT 3703 9150
TERRYSpecial weather statement, May 15, 3:08 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT THU MAY 15 2014
MOZ097-152045-
HOWELL MO-
308 PM CDT THU MAY 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOWELL COUNTY UNTIL 345
PM CDT...
AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF SILOAM SPRINGS...OR 11 MILES
NORTHWEST OF WEST PLAINS...MOVING SOUTHEAST AT 20 MPH. PENNY SIZE
HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE WEST PLAINS.
LAT...LON 3677 9211 3679 9211 3680 9210 3684 9210
3694 9204 3688 9167 3661 9173
TIME...MOT...LOC 2009Z 296DEG 17KT 3682 9198
TERRYLocal storm report, May 15, 3:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 PM CDT THU MAY 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL WEST PLAINS 36.73N 91.85W
05/15/2014 M0.88 INCH HOWELL MO TRAINED SPOTTER
&&
MTERRYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 1:17 PM CDT | Special Weather Statement | SGF | Maries | 28 min |
| May 15, 1:32 PM CDT | Special Weather Statement | SGF | Texas | 28 min |
| May 15, 2:08 PM CDT | Special Weather Statement | SGF | Howell | 37 min |
| May 15, 2:54 PM CDT | Special Weather Statement | SGF | Oregon | 36 min |
| May 15, 3:08 PM CDT | Special Weather Statement | SGF | Howell | 37 min |
Nearby
Frost Advisories in Missouri, 2014Frost Advisories in Kansas, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.